| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had halos and glare, and do not drive at night.Additional information has been requested, received and stated the patient purchased some driving glasses at wal-mart which helped a little bit.She has taken medication for involuntary dyskinesia for years and since having the surgery she was not having the involuntary movements anymore.There are two medical device reports associated with this patient.This report is associated with the right eye.